Erratum : Closures of faces of compact convex sets
Annales de l'Institut Fourier, Volume 25 (1975) no. 2, p. 1. (Loose sheets)
@article{AIF_1975__25_2_0_0,
     author = {Roy, A. K.},
     title = {Erratum : {Closures} of faces of compact convex sets},
     journal = {Annales de l'Institut Fourier},
     pages = {1--1},
     publisher = {Institut Fourier},
     address = {Grenoble},
     volume = {25},
     number = {2},
     year = {1975},
     doi = {10.5802/aif.569},
     language = {en},
     url = {http://www.numdam.org/articles/10.5802/aif.569/}
}
TY  - JOUR
AU  - Roy, A. K.
TI  - Erratum : Closures of faces of compact convex sets
JO  - Annales de l'Institut Fourier
PY  - 1975
SP  - 1
EP  - 1
VL  - 25
IS  - 2
PB  - Institut Fourier
PP  - Grenoble
UR  - http://www.numdam.org/articles/10.5802/aif.569/
DO  - 10.5802/aif.569
LA  - en
ID  - AIF_1975__25_2_0_0
ER  - 
%0 Journal Article
%A Roy, A. K.
%T Erratum : Closures of faces of compact convex sets
%J Annales de l'Institut Fourier
%D 1975
%P 1-1
%V 25
%N 2
%I Institut Fourier
%C Grenoble
%U http://www.numdam.org/articles/10.5802/aif.569/
%R 10.5802/aif.569
%G en
%F AIF_1975__25_2_0_0
Roy, A. K. Erratum : Closures of faces of compact convex sets. Annales de l'Institut Fourier, Volume 25 (1975) no. 2, p. 1. (Loose sheets) doi : 10.5802/aif.569. http://www.numdam.org/articles/10.5802/aif.569/

Cited by Sources: